JournalszaaVol. 13, No. 1pp. 73–82

Uniqueness Theorems in Linear Theory of Microporous Solids

  • Tengiz G. Gegelia

    Georgian Acadademy of Sciences, Tbilisi, Georgia
  • Lothar Jentsch

    Technische Universität Chemnitz-Zwickau, Germany
Uniqueness Theorems in Linear Theory of Microporous Solids cover
Download PDF

Abstract

This paper deals with uniqueness theorems for external boundary value problems and a contact problem for a system of differential equations of the linear elasticity theory of nicroporous solids. Here we have derived an asymptotic representation of the solution of this system in a neighbourhood of infinity which has enabled us to prove new uniqueness theorems.

Cite this article

Tengiz G. Gegelia, Lothar Jentsch, Uniqueness Theorems in Linear Theory of Microporous Solids. Z. Anal. Anwend. 13 (1994), no. 1, pp. 73–82

DOI 10.4171/ZAA/525